# SDR V6NA2023041001

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N170LS
- Make and model: Lear 45LEAR
- Aircraft serial: 029
- Aircraft time: 11,830 hours, 11,709 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: 4557100022
- Condition: Corroded
- Location: Zone 100
- Part time: 11,830 hours, 11,709 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, UPON REMOVAL OF LOWER FORWARD WING ACCESS PANEL, DISCOVERED LOWER FORWARD  WING SPLICE CORRODED AT F.S 384, B.L. 10L-10R BEYOND ALLOWABLE LIMITATIONS PER THE LEARJET 45 STRUCTURAL REPAIR MANUAL.
